# SDR EIA990151

- Difficulty date: March 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915F
- Make and model: Doug DC-9-15F
- Aircraft serial: 47061
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: T-Cap Bulkhead
- Condition: Corroded
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ - DURING C-CHECK, THE AFT PIT AFT BULKHEAD LOWER T-CAP WAS FOUND TO HAVE EXFOLIATION CORROSION.  LOWER T-CAP BLENDED.  AREA FOUND OUT OF LIMITER PER SRM 53-01 PAGE 6.  ORIGINAL MATERIAL IS 7075-T6 511.  125 TEE ANGLE AND REPAIRED MATERIAL IS 7075-T6.065, TWO DOUBLER PO 199241 PER SRM 53-01 PAGE 10.  ALODINED AND PRIMED TWO DOUBLERS PER SRM 51-30-2 PAGE 16-20.  INSTALLED DOUBLER 7075-T6.063 PER SRM 51-30-2 PAGE 1-14.  (M)
